MathSciNet Relay Station
MathSciNet bibliographic data
MR1912819 35B27
Lukkassen, Dag; Nguetseng, Gabriel; Wall, Peter Two-scale convergence. Int. J. Pure Appl. Math. 2 (2002), no. 1, 35–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement